# SDR MASA2010100101067

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 14,712 hours, 11,697 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Part number: BLC5BC11SFL18C4
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PIN TO AIR STAIR DOOR BROKE.  MX DEFERRED.  MX R&R PIN.
